MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC MEDIC MODEL, WITH ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC MEDIC MODEL, WITH ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120003
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the the led was not turning on.Lights are not illuminating when the device is turned on.The product fault occurred during testing at the biomed shop.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: one pump was returned for analysis in used condition.Visual inspection showed the pump was in good condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing was performed, and the customer complaint was confirmed.The leds would not turn on due to the interface printed circuit board (pcb) not working as intended.The pcb was replaced to resolve this issue.

Brand Name
PNEUPAC PARAPAC MEDIC MODEL, WITH ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19045878
Report Number3012307300-2024-02058
Device Sequence Number7242195
Product Code BTL
UDI-Device Identifier10610586045486
UDI-Public(01)10610586045486(11)110606
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number120003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown